MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599N
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted technical service to report that nurse call installation volume of system on the unit is too low.There was no patient injury or death reported with this event.There were no other devices reported to be involved.
 
Additional Manufacturer Narrative
Upon inspection, baxter technician ran a function test on the code blue.The baxter technician thoroughly inspected the code blue and was unable to duplicate the reported issue.The nurse call system functioned as designed.However, if the reported event of a code blue was not heard were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25542760
Report Number2027454-2026-00086
Device Sequence Number10521353
Product Code ILQ
UDI-Device Identifier00887761995079
UDI-Public(01)00887761995079
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599N
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown